Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

is it oky to take tylenol everyday? i usually take it 2 times aday.

Answer Question
 
Anonymous

Asked by Anonymous at 11:28 PM on Aug. 15, 2009 in Pregnancy

Answers (11)
  • I know that if you take too much it can damage your hearing.
    SaraP1989

    Answer by SaraP1989 at 11:31 PM on Aug. 15, 2009

  • why r u taking tylenol twice a day? that seems like it'd be a problem you need to discuss w/your doctor to find a different way of handling whatever your problem is.
    vabchmommy

    Answer by vabchmommy at 11:31 PM on Aug. 15, 2009

  • what are you taking it for? If it is a medical reason...then it should be okay. But if your just taking them for a little headacke that you can deal with, then no. Ask your Dr.
    GotToHaveFaith

    Answer by GotToHaveFaith at 11:31 PM on Aug. 15, 2009

  • i am 33 weeks prego and get alot of headaches and pains..
    Anonymous

    Answer by Anonymous at 11:32 PM on Aug. 15, 2009

  • I've never heard of hearing being damaged, but I know its hard on your liver.
    grainneferguson

    Answer by grainneferguson at 11:32 PM on Aug. 15, 2009

  • I have also heard that it's not good for the liver.
    I would look into the reasons behind your headaches and pains. You can probably deal with the issues naturally & safely. Lots of choices for this stuff. :-)
    doulala

    Answer by doulala at 11:33 PM on Aug. 15, 2009

  • try cold or heat instead, tylenol isn't that bad, but it's better if you find another way to deal with the pain.
    GotToHaveFaith

    Answer by GotToHaveFaith at 11:35 PM on Aug. 15, 2009

  • No, it is definitely not ok. Acetominophen can build up in, and damage, the liver.

    Pain is a signal that something is wrong, it is very important that you find out what is wrong.
    rkoloms

    Answer by rkoloms at 11:38 PM on Aug. 15, 2009

  • if that was you that said you are preggo you might want to weigh out if the pain is really that bad to where you need Tylenol or if you can try something more natural. Also if it is really bad then you can talk to your doctor about it. your OB would give you the best advice on what can work for you.
    Dom123123

    Answer by Dom123123 at 11:42 PM on Aug. 15, 2009

  • YEAH I WAS ON VICODIN WHEN I WAS PREGGO.
    piwife

    Answer by piwife at 11:55 PM on Aug. 15, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN